Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Free $ \alpha$-extensions of an Archimedean vector lattice and their topological duals

Author: Anthony J. Macula
Journal: Trans. Amer. Math. Soc. 332 (1992), 437-448
MSC: Primary 46A40; Secondary 06A23
MathSciNet review: 1050085
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Arch denotes the category of Archimedean vector lattices with vector lattice homomorphisms, and $ \alpha $ denotes an uncountable cardinal number or the symbol $ \infty $. $ \operatorname{Arch}(\alpha )$ denotes the category of Arch objects with $ \alpha $-complete Arch morphisms.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46A40, 06A23

Retrieve articles in all journals with MSC: 46A40, 06A23

Additional Information

PII: S 0002-9947(1992)1050085-7
Keywords: Free $ \alpha $-regular extension, free $ \alpha $-extension, $ \alpha $-complete vector lattice, $ \alpha $-disconnected space, Yosida space
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia